Home > Groups > Lisinopril and Post-menopausal Bleeding > I am 66 post menopausal and starting having vagina...

I am 66 post menopausal and starting having vagina...

  • I am 66 post menopausal and starting having vaginal bleeding after starting lisinopril ...anyone else have this problem?

    Post created 2 months 2 weeks ago

Comments

  • A gynecological consultation

    A gynecological consultation is recommended.
    Dr Hana Fayyad, pediatrician

    (Maria Jasmine Freeman, author of The Cross Of Menopause-Immolation🔥🔥🔥)

    2 months 1 week ago

  • I am taking Lisinopril-

    I am taking Lisinopril- started in 2010 as part of cardio medication. I am now 73 and have recently experienced vaginal bleeding which has been put down to Prednisolone (taken for PMR) increasing oestrogen level and thickening the endometrium (lining of uterus). I wonder if Lisinopril is contributing factor. Am having hysteroscopy in ten days so will let you know outcome. Hope you too get some results soon.
    Elizabeth

    2 months 2 weeks ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes